i've been having trouble lately sleeping...well sleeping at the correct times. i am not having a problem falling asleep, say, after breakfast when i get tired again. i know why i'm not tired until 4am and that's because #1 that's the time i go to bed when i actually work and #2 i take so many naps during the day that although i woke up at nine am it has pushed my midnight bedtime back a bit.
so i've found that on nights when i actually need to go to bed at a decent hour (because my mean boss decided to schedule me on the day shift twice this week, um, hello 6:30am?!) i can use benadryl as a sleep aid. so last night after dinner i took just enough to get me to bed, then i read a little. come 9pm i was already falling asleep on the couch while i was trying to read so i washed up and went to bed. here's the rest of the night:
11:15pm-my phone rings, a 512 number? i have uncle b's number in my phone and it's obviously not him. plus it's already 1:15am in texas (with the time change) so i'm sure it's just a drunk saturday night call. ignore, back to bed.
1am-wide awake and now i'm not sleepy anymore. i want to check my myspace, eat breakfast, and play. why is it that on normal days i don't wake up this alert? but it's not time to get up. should i take more benadryl? no, because i have to be up by 5am and what if it's not out of my system and i'm having to get ready while half asleep? ugh! stupid benadryl!
1:30 after my granola bar and some water (and checking myspace) i decide to lay back down.
2am- still awake, toss turn toss turn.
2:15-toss turn toss turn and really agitated.
i don't remember falling asleep but at 4:30 i wake up. good, i think, at least i slept a little. back to bed for 30 minutes.
5am-my alarm is going off, but now i don't want to wake up.
and now it's 5:45 and i've already eaten breakfast, checked myspace, am ready for work and i still have 15 minutes...so i blog. i blog about my horrible night and the worst part is i have to do this again monday night. :*(
maybe on monday i'll take just a little more benadryl.